IGB

Connexion

(Article of periodic en Anglais - 2002)

Document title

Clarifying the standard deviational ellipse

Authors(s) and Affiliation(s)

GONG J. ;

Abstract

Standard deviational ellipse is not at all an ellipse. The main focus of the paper is to clarify mathematically the actual shape of this curve and to discuss its applications in spatial analysis. This shape changes from a single circle to double circles when the distribution of the set of geographical units changes from an even condition to a straight line

Source

Article of periodic

published at : Geographical analysis / ISSN 0016-7363

Editor : Ohio State University Press, Columbus, OH - ETATS-UNIS (1969)

Millesime : 2002, vol. 34, no2 [pp. 155-167]

Bibliographic references : 18 ref.

Collation : Illustration ;

Language

Anglais

Localisation

Laboratoire INTERGEO - Paris

INIST-CNRS, Cote INIST : 17078

Tous droits réservés © Prodig - Bibliographie Géographique Internationale (BGI), 2002.
Refdoc record number (ud4) : 14320714 : Permanent link - XML version
Powered by Pxxo